学術雑誌論文 Tissue Hypoperfusion, Hypercoagulopathy, and Kidney and Liver Dysfunction after Ingestion of a Naphazoline-Containing Antiseptic

Ono, Yuko  ,  Ono, Nozomi  ,  Shinohara, Kazuaki

2017p.3968045 , 2017-05-07 , Hindawi
ISSN:2090-648X2090-6498
内容記述
Naphazoline is a peripheral 𝛼2-adrenergic receptor agonist commonly used as a topical decongestant. In Japan, over-thecounter antiseptics often contain naphazoline to effect local hemostasis. We present the first case involving the development of hypercoagulopathy, with kidney and liver dysfunction, following a naphazoline overdose. A 22-year-old Japanese woman with a history of depression ingested 160mL of a commercially available antiseptic containing 0.1% naphazoline. Three days later, she was brought to the emergency department because of general fatigue, nausea, and vomiting. Physical examination revealed cool, pale extremities. Laboratory data showed evidence of severe kidney and liver dysfunction (creatinine, 9.2mg/dL; alanine aminotransferase, 2948 IU/L), hypercoagulation (D-dimers, 58.3 𝜇g/mL), and thrombocytopenia (platelet count, 90,000/𝜇L). After infusion of normal saline, intravenous administration of alprostadil, and hemodiafiltration, her organ function completely recovered. Because both the kidney and liver express 𝛼2-adrenergic receptors, their failure was likely associated with naphazoline overdose-induced hypoperfusion. The most plausible causes of hypercoagulation are peripheral low perfusion and subsequent microthrombus formation. This case illustrates that severe organ dysfunction can occur following over-the-counter antiseptic ingestion and serves as a caution for both drug manufacturers and healthcare professionals.
本文を読む

http://ir.fmu.ac.jp/dspace/bitstream/123456789/579/1/CaseRepEmergMed_3968045.pdf

このアイテムのアクセス数:  回

その他の情報